# SDR ASOA200900900

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST BL 0.0 RT SIDE FWD FLANGE FIRST FASTENER AFT SIDE HAS A INDICATION NOTED APPROX .2 INCH IN LENGTH 100 PERCENT FSH FAILED NDT INSP.  REMOVED DAMAGED VERTICAL POST AT FS 409+128 BL 0 PER SRM 51-42-06 AND 51-42-21.   FABRICATED REPLACEMENT POST AND REINFORCEMENT ANGLE IAW SRM 51-24-21.  REF DWG 601R32208.  INSTALLED IAW EC/TC REO 601R-53-41-1056 AND SRM 51-42-06.
